# SDR ASAA0380637

- Difficulty date: October 15, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496510
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC DURING 15K CHECK, FOUND RIGHT WING INBOARD FLAP VANE, FOREFLAP, IS PUNCTURED.  INSTALLED DOUBLER PER SRM 51-70-2 AND EA 5750-01876.  (M)
